# SDR CALA2025031702873

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 72,643 hours, 30,783 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901010201200
- Condition: Leaking
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD Y RSVR LO LVL FOUND MAJOR LEAK UNDER PYLON ,YELLOW RESERVOIR AT 0,UNABLE TO REPLENISH HYDRAULIC, ,RESERVOIR NOT RETAINING HYDRAULIC PIC UPDATE FOUND HYD LEAK COMING FROM HYD LINE IN PYLON PART # D2901010201200. PARTS ORDER WAITING ON CLAMPS REF AIPC 29-13-06 REPLACED BURST HYD LINE IN E2 PYLON REF AMM 20-21-12. LEAK CHECK GOOD NO DEFECTS NOTED
